# SDR AALA202109278815

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 27,027 hours, 10,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L EMERGENCY DOOR AREA LIGHTING INOPERATIVE. REPLACED LIGHT LENS WITH NEW IAW AMM 33-51-13-400-001-A, OPS CHECK GOOD.
